Alert archive / California / Wind Advisories in 2013

Wind Advisory 35, NWS Los Angeles, CA

May 2, 2013

NWS Los Angeles, CA issued this wind advisory at May 2, 2013, 6:18 PM PDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
May 2, 2013, 6:18 PM PDT (01:18 UTC)
Expired
May 3, 2013, 9:38 AM PDT
In force
15 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

108 
WWUS76 KLOX 030118
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
618 PM PDT THU MAY 2 2013

CAZ044-045-031200-
/O.EXP.KLOX.WI.Y.0034.000000T0000Z-130503T0100Z/
/O.NEW.KLOX.WI.Y.0035.130503T0118Z-130503T2100Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY
618 PM PDT THU MAY 2 2013

...WIND ADVISORY IN EFFECT UNTIL 2 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PDT FRIDAY.

* WINDS AND TIMING...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH
  GUSTS TO 35 MPH LATER TONIGHT THROUGH EARLY FRIDAY AFTERNOON.
 
* IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ040-547-030230-
/O.EXP.KLOX.WI.Y.0034.000000T0000Z-130503T0100Z/
VENTURA COUNTY COAST-LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO...
WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY
618 PM PDT THU MAY 2 2013

...WIND ADVISORY HAS EXPIRED...

LOCAL GUSTY NORTHEAST WINDS UP TO 25 MPH CAN BE EXPECTED LATER
TONIGHT THROUGH EARLY FRIDAY AFTERNOON. WITH WINDS REMAINING BELOW
ADVISORY LEVELS...THE WIND ADVISORY WAS ALLOWED TO EXPIRE AT 6 PM
PDT.

$$

CAZ046-053-054-088-031200-
/O.CON.KLOX.WI.Y.0034.000000T0000Z-130503T2100Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...TOPANGA...LOCKWOOD VALLEY...
MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG...SANTA CLARITA...
NEWHALL...VALENCIA
618 PM PDT THU MAY 2 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY...

* WINDS AND TIMING...NORTHEAST 20 TO 30 MPH WITH GUSTS TO 45 MPH 
  THROUGH THE EVENING. THE WIND WILL DIMINISH LATE THIS EVENING 
  THEN INCREASE EARLY FRIDAY MORNING.

* IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SIRARD
2 follow-up statements
250 
WWUS76 KLOX 031213
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
513 AM PDT FRI MAY 3 2013

CAZ046-053-054-088-032015-
/O.CON.KLOX.WI.Y.0034.000000T0000Z-130503T2100Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...TOPANGA...LOCKWOOD VALLEY...
MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG...SANTA CLARITA...
NEWHALL...VALENCIA
513 AM PDT FRI MAY 3 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...

* WINDS AND TIMING...NORTHEAST 20 TO 30 MPH WITH GUSTS TO 45 MPH
  WILL DEVELOP EARLY THIS MORNING AND CONTINUE THROUGH MID
  AFTERNOON. WINDS WILL THEN DIMINISH THROUGH THE EVENING. 

* IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ044-045-032015-
/O.CON.KLOX.WI.Y.0035.000000T0000Z-130503T2100Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY
513 AM PDT FRI MAY 3 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...

* WINDS AND TIMING...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH
  GUSTS TO 40 MPH WILL DEVELOP THIS MORNING AND PERSIST THROUGH
  MID AFTERNOON. WINDS WILL THEN SHIFT TO THE WEST BY MID TO LATE
  AFTERNOON AND DIMINISH THROUGH THIS EVENING. 

* IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

KAPLAN/ASR
303 
WWUS76 KLOX 031638
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
938 AM PDT FRI MAY 3 2013


CAZ046-053-054-088-031745-
/O.CAN.KLOX.WI.Y.0034.000000T0000Z-130503T2100Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...TOPANGA...LOCKWOOD VALLEY...
MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG...SANTA CLARITA...
NEWHALL...VALENCIA
938 AM PDT FRI MAY 3 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

OFFSHORE WINDS 10 TO 20 MPH WITH LOCAL GUSTS TO 25 MPH WILL
BECOME VARIABLE 10 MPH THROUGH THE EARLY AFTERNOON THEN BECOME
ONSHORE 10 TO 15 MPH.

$$

CAZ044-045-031745-
/O.CAN.KLOX.WI.Y.0035.000000T0000Z-130503T2100Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY
938 AM PDT FRI MAY 3 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

OFFSHORE WINDS 10 TO 15 MPH WITH LOCAL GUSTS TO 20 MPH WILL
BECOME VARIABLE 10 MPH THROUGH LATE MORNING THEN BECOME ONSHORE
10 TO 15 MPH.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at May 2, 4:50 PM PDT, 1 hour 28 minutes earlier.

Area forecast discussion, May 2, 4:50 PM PDT, 1 hour 28 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
450 PM PDT THU MAY 2 2013

***UPDATE FOR NEW AVIATION DISCUSSION***

.SYNOPSIS...

A HIGH PRESSURE SYSTEM WITH GUSTY OFFSHORE WINDS WILL CAUSE WELL
ABOVE NORMAL TEMPERATURES THROUGH FRIDAY. THE HIGH WILL EXIT THE
REGION LATE FRIDAY AND TEMPERATURES WILL DROP ON SATURDAY. A LOW
PRESSURE SYSTEM WILL ARRIVE BY SUNDAY WITH POSSIBLE PRECIPITATION
THROUGH TUESDAY. THE TEMPERATURES WILL BE BELOW NORMAL INTO MIDWEEK.

&&

.SHORT TERM (TODAY-SUN)...THE SMOKE PLUME FROM THE SPRINGS FIRE IN
CAMARILLO IS EXPECTED TO CONTINUE A WEST NORTHWEST TRAJECTORY
OVERNIGHT AND POSSIBLY MOVE OVER THE COASTAL WATERS ALONG THE
CENTRAL COAST. LOW LEVEL CLOUD FIELD APPROACHING THE CENTRAL COAST
THIS AFTERNOON WILL LIKELY MOVE ASHORE THIS EVENING AND THEN SCOUR
OUT OR MOVE OFFSHORE OVERNIGHT AS THE NORTHEAST WINDS DEVELOP. THE
LATE MORNING TEMPERATURES WILL LIKELY BE THE HIGHEST FOR THE DAY
WITH BEACH LOCATIONS...LIKE PISMO BEACH...POSSIBLY REACHING THE
LOWER 80S. AND CENTRAL COAST INLAND AREAS WILL LIKELY CLIMB TO
RECORD HEAT FRIDAY AFTERNOON. PATCHY LOW LEVEL CLOUDS SOUTH OF THE
NORTHERN CHANNEL ISLANDS WILL CONTINUE TO APPROACH THE LA/VENTURA
COASTS THROUGH THIS AFTERNOON AND POSSIBLY MOVE INTO THE SANTA
MONICA BAY WITH DENSE FOG TONIGHT. OTHERWISE THE LATEST HRRR WAS
CONSISTENT WITH PREVIOUS RUNS AND ONSHORE WINDS WILL MOVE INTO THE
COASTAL VALLEYS WHILE THE STRONG NORTHEAST WINDS DIMINISH THROUGH
THE REMAINDER OF THIS AFTERNOON. THE NORTHEAST WINDS WILL LIKELY
PREVAIL INLAND OVERNIGHT AND AS THE SEABREEZE DISSIPATES THE
NORTHEAST WINDS WILL RETURN TO THE COAST. THE WINDS MAY STRENGTHEN
WITH GUSTS TO 45 MPH FRIDAY MORNING OVER THE HIGH COUNTRY WITH LOCAL
GUSTS TO 35 MPH IN THE INTERIOR COASTAL VALLEYS. A WIND ADVISORY MAY
BE ISSUED FOR THE HIGH COUNTRY FOLLOWING THE HIGH WIND WARNING
EXPIRATION AT 6 PM THIS EVENING. A COOLING TREND WILL OCCUR SATURDAY
THROUGH SUNDAY. ONSHORE WINDS WILL RETURN SATURDAY AND TEMPERATURES
WILL COOL THOUGH LIKELY REMAIN 5 TO 10 DEGREES ABOVE NORMAL SATURDAY
AND TO AT OR BELOW NORMAL SUNDAY. AN UPPER LEVEL LOW PRESSURE SYSTEM
CURRENTLY BETWEEN THE HAWAIIAN ISLANDS AND SOUTHERN CALIFORNIA WILL
APPROACH THROUGH SUNDAY. LATEST GUIDANCE DIFFERS FROM PREVIOUS RUNS
AND BETWEEN SUITES THOUGH SKIES WILL LIKELY BECOME CLOUDY AND A
CHANCE OF SHOWERS ARE EXPECTED SUNDAY.

.LONG TERM (MON-THU)...A STABLE TYPE PATTERN WITH A ANTICYCLONIC
CIRCULATION CENTERED OVER THE PAC NW AND CYCLONIC CIRCULATION OVER
THE SFO BAY AREA WILL DEVELOP SUNDAY AND PERSIST THROUGH WEDNESDAY.
ONE UPPER LEVEL TROUGH WILL ROTATE AND EXIT THROUGH THE SOLITON TYPE
FEATURE SUNDAY THROUGH MONDAY AND A SECOND ONE IS EXPECTED TUESDAY
NIGHT THROUGH WEDNESDAY. PARTLY TO MOSTLY CLOUDY SKIES ARE EXPECTED
WITH A SLIGHT CHANCE OF SHOWERS MONDAY THROUGH LATE TUESDAY EVENING.
TEMPERATURES WILL COOL THROUGH THE PERIOD AND LIKELY RANGE 4 TO 8
DEGREES BELOW SEASONAL NORMAL THROUGH THE PERIOD.

&&

.FIRE WEATHER...
RED FLAG WARNINGS IN EFFECT FOR MUCH OF LOS ANGELES AND VENTURA
COUNTIES THROUGH FRIDAY AS A MODERATE TO STRONG SANTA ANA WIND EVENT
AFFECTS SOUTHWEST CALIFORNIA. THE PEAK IN WIND SPEEDS IS OCCURRING
THIS MORNING...WITH GUSTS OF 65 TO 75 MPH OVER THE INTERIOR PEAKS OF
LA COUNTY...AND VALLEY LOCATIONS SEEING GUSTS OF 40 TO 60
MPH...STRONGEST IN THE SANTA CLARITA VALLEY AND THE EASTERN VENTURA
VALLEYS. GUSTS TO 45 MPH HAVE BEEN OBSERVED AS FAR WEST AS THE
VENTURA COUNTY COAST NEAR CAMARILLO. RELATIVE HUMIDITIES ARE VERY
LOW WITH MANY VALUES IN THE MID TO LOWER SINGLE DIGITS OBSERVED
ACROSS THE AREA. IN ADDITION...FUELS IN THE AREA ARE EXTREMELY DRY
FOR THIS TIME OF THE YEAR...AT VALUES THAT ARE MORE TYPICAL FOR MID
TO LATE SUMMERTIME. THE COMBINATION OF STRONG WIND GUSTS...LOW
HUMIDITIES AND VERY DRY FUELS HAS CREATED THE POTENTIAL FOR EXTREME
FIRE BEHAVIOR.

SURFACE PRESSURE GRADIENTS ARE BEGINNING  TO EASE SLIGHTLY ACROSS
THE AREA...WHICH SHOULD ALLOW THE OFFSHORE WINDS TO BEGIN TO
DIMINISH ACROSS THE AREA BY EARLY THIS AFTERNOON. ALONG THE
IMMEDIATE COAST...ONSHORE WINDS HAVE BEEN OBSERVED IN SOME LOCATIONS
AND THERE IS A CHANCE THAT THE WEST TO SOUTHWEST FLOW WILL SPREAD
INLAND ACROSS THE COASTAL PLAIN OF LA AND VENTURA COUNTIES THIS
AFTERNOON INTO THIS EVENING. THE SOUTHWEST FLOW IS FORECAST BY THE
NAM12 MET GUIDANCE TO GUST UP TO AROUND 25 MPH. THE COASTAL WINDS
WILL SHIFT BACK TO OFFSHORE BY AROUND SUNRISE FRIDAY MORNING AND
INCREASE...BUT WITH LOWER SPEEDS THAN WHAT HAS BEEN OBSERVED TODAY.
HOWEVER...IN SPITE OF THE LOWER WINDS SPEEDS...VERY DRY CONDITIONS
AND EXTREME FIRE DANGER WILL CONTINUE THROUGH FRIDAY AFTERNOON.
HUMIDITY RECOVERIES OVERNIGHT WILL BE POOR IN MOST
AREAS...ESPECIALLY WHERE EXPOSED TO OFFSHORE WIND THROUGH THE NIGHT.
HUMIDITIES WILL FALL QUICKLY TO THE SINGLE DIGITS AGAIN FRIDAY
MORNING...WITH MINIMUM READINGS OF 5 PERCENT OR LOWER.

BY EARLY AFTERNOON A MORE WIDESPREAD WIND SHIFT TO THE SOUTHWEST TO
WEST IS EXPECTED. THIS WILL ALLOW HUMIDITIES TO BEGIN TO RISE ACROSS
A LARGER PORTION OF THE COASTAL PLAIN...AND THIS MAY ADVANCE INLAND
TO THE COASTAL VALLEYS OVERNIGHT.

&&

.AVIATION...02/2350Z...GENERALLY HI CONFIDENCE IN THE CURRENT TAFS
WITH VFR CONDITIONS AT ALMOST ALL AIRFIELDS THROUGH FRI. EXCEPTION
IS KSMX WHERE THERE IS A 70 PERCENT CHANCE LOW CLOUDS AND IFR
CONDITIONS SHOULD MOVE INTO THE AIRFIELD BY 05Z THEN CLEAR TO VFR BY
12Z. THERE IS ALSO A 30 PERCENT CHANCE LIFR CONDITIONS COULD AFFECT
KSMX AT TIMES DURING THE PERIOD. GUSTY E WINDS AT KWJF AND KPMD WILL
DIMINISH EARLY THIS EVENING.

KLAX...HI CONFIDENCE IN THE CURRENT TAF WITH VFR CONDITIONS THRU FRI
EVENING.

KBUR...HI CONFIDENCE IN THE CURRENT TAF WITH VFR CONDITIONS THRU FRI.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING (SEE LAXRFWLOX).
WIND ADVISORY (SEE LAXNPWLOX).

&&

PUBLIC...30
AVIATION...SIRARD
SYNOPSIS...SETO
FIRE...SMITH

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, May 2, 2:53 PM PDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
253 PM PDT THU MAY 2 2013

CAZ034>041-044>046-051>054-059-087-088-547-548-031300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
253 PM PDT THU MAY 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

WIND ADVISORY IS IN EFFECT OVER AREAS OF LOS ANGELES AND VENTURA
COUNTIES. RED FLAG WARNING FOR GUSTY WINDS AND VERY LOW
RELATIVELY HUMIDITY IS IN EFFECT FOR AREAS OF LOS ANGELES AND
VENTURA COUNTIES.

* RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY

WIND ADVISORY IS IN EFFECT OVER AREAS OF LOS ANGELES AND VENTURA
COUNTIES THROUGH 2 PM FRIDAY. RED FLAG WARNING FOR GUSTY WINDS AND
VERY LOW RELATIVELY HUMIDITY IS IN EFFECT FOR AREAS OF LOS ANGELES
AND VENTURA COUNTIES THROUGH 5 PM PDT FRIDAY. UNSEASONABLY HIGH
AFTERNOON TEMPERATURES WILL BE NEAR RECORD LEVELS IN MANY LOCATIONS
THROUGH FRIDAY.

* RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, May 2, 2:00 PM PDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
200 PM PDT THU MAY 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 AM     NON-TSTM WND GST 8 ESE CASTAIC LAKE      34.60N 118.58W
05/02/2013  M74.00 MPH       LOS ANGELES        CA   MESONET

            WARM SPRINGS RAWS AT 4930FT ELEVATION MEASURED NORTHEAST
            PEAK SUSTAINED WIND OF 53 MPH AND PEAK GUST OF 74 MPH.

0701 AM     WILDFIRE         4 ESE CAMARILLO         34.20N 118.97W
05/02/2013                   VENTURA            CA   FIRE DEPT/RESCUE

            SPRINGS FIRE EXCEEDING 6500 ACRES AS OF 2PM WITH
            STRUCTURAL DAMAGE AT RV PARK AND STRAWBERRY FARM.

0753 AM     NON-TSTM WND GST 8 NNE MOUNT WILSON      34.33N 118.03W
05/02/2013  M62.00 MPH       LOS ANGELES        CA   MESONET

            CHILAO RAWS AT 5450FT ELEVATION MEASURED NORTHEAST PEAK
            SUSTAINED WIND OF 42 MPH AND PEAK GUST OF 62 MPH.

0753 AM     NON-TSTM WND GST 9 SE ACTON              34.39N 118.08W
05/02/2013  M64.00 MPH       LOS ANGELES        CA   MESONET

            MILL CREEK RAWS AT 5021FT ELEVATION MEASURED NORTHEAST
            PEAK WIND GUST OF 64 MPH.

0929 AM     NON-TSTM WND GST 8 SW THOUSAND OAKS      34.10N 118.96W
05/02/2013  M69.00 MPH       VENTURA            CA   MESONET

            BONE MOUNTAIN-MALIBU CWOP AT 1715FT ELEVATION MEASURED
            NORTHEAST PEAK SUSTAINED WIND OF 53 MPH AND PEAK GUST OF
            69 MPH.

0959 AM     NON-TSTM WND GST 2 N SANTA CLARITA       34.44N 118.51W
05/02/2013  M64.00 MPH       LOS ANGELES        CA   MESONET

            SAUGUS RAWS AT 1450FT ELEVATION MEASURED NORTHEAST PEAK
            WIND GUST OF 64 MPH.

1049 AM     NON-TSTM WND GST 5 ESE FILLMORE          34.37N 118.84W
05/02/2013  M67.00 MPH       VENTURA            CA   MESONET

            WILEY RIDGE RAWS AT 1645FT ELEVATION MEASURED NORTHEAST
            PEAK SUSTAINED WIND OF 41 MPH AND PEAK GUST OF 67 MPH.

1055 AM     NON-TSTM WND GST 4 NNE SAN FERNANDO      34.35N 118.42W
05/02/2013  M69.00 MPH       LOS ANGELES        CA   MESONET

            CAMP NINE RAWS AT 4000FT ELEVATION MEASURED NORTHEAST
            PEAK WIND GUST OF 69 MPH.

1056 AM     NON-TSTM WND GST 5 S SANTA CLARITA       34.34N 118.52W
05/02/2013  M62.00 MPH       LOS ANGELES        CA   MESONET

            NEWHALL PASS RAWS AT 2135FT ELEVATION MEASURED NORTHEAST
            PEAK WIND GUST OF 62 MPH.

&&

KITTELL

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 2:55 AM PDTSmall Craft AdvisoryLOX21 hr

Nearby

Wind Advisories in California, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.